# SDR AC2A2MH07032017

- Difficulty date: June 29, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N292MH
- Make and model: Skrsky S92A
- Aircraft serial: 920204
- Aircraft time: 3,665 hours, 1,799 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Seal
- Part number: 9910409
- Condition: Failed
- Location: Hyd Reseroir
- Part time: 3,665 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 3 HYDRAULIC RESERVOIR LOW CAUTION LIGHT ILLUMINATED IN FLIGHT, FOLLOWED BY A NR 3 HYDRAULIC PUMP FAIL LIGHT.  AIRCRAFT MADE A PRECAUTIONARY LANDING. FOUND A FLUID LEAK AT PILOT OPERATED CHECK VALVE ON HYDRAULIC SUPPLY MODULE. REMOVED THE CHECK VALVE AND FOUND DAMAGED O-RING AND SEALS. REPLACED DAMAGED SEALS AND O-RING ON CHECK VALVE.
